# SDR DALA2015102206321

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 30 IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STR 42L. REPLACED CLEAT LOCATED AT FRAME 30 BETWEEN STR 41L TO STR 42L IAW SRM 51-72-11 AND DWG D53231712; D53230320.
